MAUDE Adverse Event Report: RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR

RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR
Model Number 82-6634
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: (b)(4).A facility reported a cerelink microsensor (id 826851) was placed on (b)(6) 2022.The initial reading was 3.The icp express monitor was working correctly and intracranial pressure (icp) was being displayed.When the icp express was plugged in to the bedside monitor, the bedside was zeroed correctly and was matching the correct icp.In the morning of (b)(6) 2022, the icp express began reading a negative icp.The waveform looked great, but no troubleshooting was able to fix the negative reading.Therefore, the surgeon decided to plant and replace the sensor on (b)(6) 2022.A new cerelink microsensor was implanted and is reading normal icp.The icp express monitor was working correctly clinical questionnaire provided: hospital name: (b)(6), hospital location: (b)(6).Time/date of failure: 5 am (b)(6) 2022, description of the failure: reading negative icp.Sensor information a.Kit used: metal bolt (826851), b.Serial number: (b)(4).D.Implant location: parenchymal.E.Hospital location of implant: icu cerelink monitor serial number: (b)(4), did the failure occur during patient movement? (i.E.Reposition, transport, out of bed for bathroom, ambulate, chair, etc.) no a.Was a movement assistance device used? if yes, please specify.N/a b.Amount of time between patient movement and failure event.N/a c.Was the microsensor disconnected from the cerelink monitor during each phase of transport? no d.Did the patient receive an mri or ct scan before the failure occurred? mri what was the mean icp before the ¿event¿? icp value: 2 what was the icp waveform quality before the ¿event¿? normal what is the current mean icp? -9 what is the icp waveform quality after the ¿event¿? normal when the failure occurred, was the icp express monitor plugged into the wall? yes when the failure occurred, was the icp express monitor connected to a patient monitor? yes a.If yes, provide patient monitor make & model - make: icp express / model: 82-6634 when the failure occurred, where was the icp express monitor positioned? iv pole other: list all devices being used close to the icp express monitor: patient monitor other devices implanted in the head? (shunt, evd, subdural drain).If yes, specify: none were bipolar or monopolar forceps used while the sensor was plugged in? no provide a description of any unusual events or issues that occurred during the implantation or during the patient care : n/a describe the quality of the insertion: no issues.Good insertion take a picture of the explanted sensor tip or provide a detailed description (blood coagulations, physical deformity, residues, etc.): no residue that can be seen.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h6, h10.The icp express monitor is not available for return as per customer.Therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
ICP EXPRESS
Common Device Name
ICP EXPRESS - MONITOR
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15512155
Report Number3014334038-2022-00222
Device Sequence Number14763058
Product Code GWM
UDI-Device Identifier10886704042341
UDI-Public10886704042341
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6634
Device Catalogue Number826634
Device Lot Number9485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date10/21/2022
Date Device Manufactured11/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown